6 doctors weighed in:

My lips all the way around them are covered with blisters and are swollen and hurt so bad what is causing this I am worried my body aches and i feel awful. I have got some cureasore from the pharmacy but my lips look like a monsters mouth and is painful a

6 doctors weighed in
Dr. David Schleimer
Dentistry - Orthodontics
3 doctors agree

In brief: Herpes?

It is most likely primary herpetic stomatitis.
It is caused by hsv type i virus, and usually the primary infection is at a younger age, but it does sound to me like it is the first big viral infection. After it goes away, it will lie dormant in the nerve trunks of your facial nerve, and on occasion will break out again with less ferocity, usually after trauma, nervous tension, wind or sun exposure.

In brief: Herpes?

It is most likely primary herpetic stomatitis.
It is caused by hsv type i virus, and usually the primary infection is at a younger age, but it does sound to me like it is the first big viral infection. After it goes away, it will lie dormant in the nerve trunks of your facial nerve, and on occasion will break out again with less ferocity, usually after trauma, nervous tension, wind or sun exposure.
Dr. David Schleimer
Dr. David Schleimer
Thank
2 comments
Dr. Arthur Balin
See your doctor. There are other possilibilites including erythema multiforme, Stevens- Johnson syndrome related to an allergen such as a drug reaction.
Dr. David Schleimer
The above comment is right, I in no way mean to restrict the diagnosis to just one possibility.
Dr. Joy Jackson
Family Medicine

In brief: You

You need to see your doctor right away.
You may be dealing with a herpes outbreak, or if you took antibiotics for your sinus infection you may be having an adverse reaction from the antibiotics. Also there are other viruses that cause blisters in the mouth. In the meantime take advil (ibuprofen) or Ibuprofen for the pain, along with a topical pain reliever like orabase. I hope you are better soon.

In brief: You

You need to see your doctor right away.
You may be dealing with a herpes outbreak, or if you took antibiotics for your sinus infection you may be having an adverse reaction from the antibiotics. Also there are other viruses that cause blisters in the mouth. In the meantime take advil (ibuprofen) or Ibuprofen for the pain, along with a topical pain reliever like orabase. I hope you are better soon.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors